Advertisement

Mathematische Annalen

, Volume 307, Issue 4, pp 543–568 | Cite as

Banach spaces with small spaces of operators

  • W. T. Gowers
  • B. Maurey
Mathematics Subject Classification (1991): 46B03 46B20 47A53 47A99 46L80 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • W. T. Gowers
    • 2
  • B. Maurey
    • 1
  1. 1.Uni fversité Paris 7, UFR de Mathématiques, Case 7072, 2 place Jussieu, F-75251 Paris Cedex 05, France and Equipe d’Analyse et de Mathématiques Appliquées, Université de Marne la Vallée, F-93166 Noisy le Grand Cedex, France FR
  2. 2.DPMMS, Cambridge University, 16 Mill Lane, Cambridge CB2 1 SB, UKGB

Personalised recommendations